# SDR USAA2013101400001

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,727 hours, 23,313 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 441027001
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED "C HYD QTY" EICAS C MESSAGE, WITH PRESSURE C SYS NORMAL DURING CRUISE.   INSTRUCTED TO RETURN TO DEPARTURE.  AN EMERGENCY DECLARED.  LANDED WITHOUT FURTHER INCIDENT.  R & R HYD RESERVOIR FILL INDICATOR.  UNIT FAILED INCOMING TEST.  METER POINTER STICKING & FRICTION HIGH IN METER.  WINDOW GLASS LEAKING, OVERHAULED UNIT.  REPLACED WINDOW & BEZEL.  REPLACED METER ASSEMBLY & RECALIBRATED THE UNIT.  UNIT PASSED FINAL TEST.
